MathSciNet Relay Station
MathSciNet bibliographic data
MR403438 81.22 (22E70)
Freund, Peter G. O.; Kaplansky, Irving Simple supersymmetries. J. Mathematical Phys. 17 (1976), no. 2, 228–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement